Archiv der Mathematik

, Volume 23, Issue 1, pp 484–488 | Cite as

Isomorphic polynomial rings

  • J. W. Brewer
  • E. A. Rutter
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. S.Abhyankar, P.Eakin and W.Heinzer, On the uniqueness of the coefficient ring in a polynomial ring. To appear.Google Scholar
  2. [2]
    D. B. Coleman andE. E. Enochs, Isomorphic polynomial rings. Proc. Amer. Math. Soc.27, 247–252 (1971).Google Scholar
  3. [3]
    P.Eakin and K. K.Kubota, A note on the uniqueness of rings of coefficients in polynomial rings. To appear in Proc. Amer. Math. Soc.Google Scholar
  4. [4]
    S. Endo, On semi-hereditary rings. J. Math. Soc. Japan13, 109–119 (1961).Google Scholar
  5. [5]
    M.Hochster, Nonuniqueness of coefficient rings in a polynomial ring. To appear.Google Scholar
  6. [6]
    I.Kaplansky, Commutative Rings. Boston 1970.Google Scholar
  7. [7]
    E. Snapper, Completely primary rings. I. Ann. of Math.52, 666–693 (1950).Google Scholar

Copyright information

© Birkhäuser Verlag 1972

Authors and Affiliations

  • J. W. Brewer
    • 1
  • E. A. Rutter
    • 1
  1. 1.Department of MathematicsThe University of KansasLawrenceUSA

Personalised recommendations